MAUDE Adverse Event Report: ETHICON INC. SFX SYM PDS+ UNI VIO 18IN 0 S/A OS-6; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. SFX SYM PDS+ UNI VIO 18IN 0 S/A OS-6; SUTURE, SURGICAL, ABSORBABLE
Model Number SXPP1A200
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.(b)(4).Device not returned.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The following information was requested, but unavailable: it is stated: "other sutures also broken easily".Do you mean other sutures from this same product code? what is the total number of broken sutures? please specify product codes and lot numbers for each one.Have any of these events been previously reported to ethicon? if so, provide the respective reference number(s).What are the procedure name(s) and date(s)? please provide lot number.No further information will be provided.The single complaint was reported with possible multiple events.There are no additional details regarding the possible additional patient events.Attempts were made to obtain the information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Trade name - irgacare®.Active ingredient(s) ¿ triclosan.Dosage form ¿ suture/solid/parenteral.Strength ¿ 2360 g/m.
 
Event or Problem Description
It was reported that a patient underwent an unknown surgery on an unknown date and a barbed suture was used.During the procedure, the suture was broken after passing 1 stitch.There were no adverse consequences to the patient.No additional information was provided.

Brand Name
SFX SYM PDS+ UNI VIO 18IN 0 S/A OS-6
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key12196182
Report Number2210968-2021-06479
Device Sequence Number3723660
Product Code NEW
UDI-Device Identifier10705031227668
UDI-Public10705031227668
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K113004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSXPP1A200
Device Catalogue NumberSXPP1A200
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2021
Initial Report FDA Received Date07/20/2021
Patient Sequence Number1